Klonopin Rehab

Call 1 (888) 460-6556
any time to discuss treatment options
Get Help Now
  • Use This Format Only: (###) ###-####
  • This field is for validation purposes and should be left unchanged.

Klonopin Overdose Treatment

Misusing Klonopin (clonazepam) or taking too much can lead to an overdose. If an overdose is suspected it is highly recommended to seek immediate medical attention in order to receive proper Klonopin overdose treatment. The larger the amount taken-the higher the possibility that the overdose can lead to coma or even death. Considered a dangerous drug if abused, or if used any other way than directed. The medicine is only to be taken as prescribed. Any other use of this drug can be considered illegal.

According to the National Drug Intelligence Center, heroin addicts choose Klonopin when they cannot afford heroin. Clonazepam is used to enhance the effects of heroin and other opiates. Clonazepam is also being used to replicate the effects of Rohypnol, a date rape drug.

What Can Someone Expect from Klonopin Overdose Treatment?

If someone you care about takes an overdose of Klonopin they will require immediate medical care. Depending on the amount taken, treatment for an overdose may consist of a medical drug known as flumazenil -unless the patient has epilepsy. This medication may help reverse the symptoms of Klonopin. Detox will also need to follow to rid the body of the toxins from Klonopin. The process can include treatment to help in reducing withdrawal symptoms of the drug.

Treatment may happen at a rehab center and can include counseling, along with other services that may be necessary to avoid dependence of Klonopin, and avoid another overdose. Treatment at a rehab center can help address the physical and psychological effects caused by taking too much Klonopin. If you suspect a loved one may be susceptible to an overdose, then becoming aware of some of the signs of an overdose can help save their life.

Symptoms of a Klonopin Overdose

klonopin abuse

Muscle weakness, fatigue, and drowsiness are all Klonopin overdose symptoms.

Do not hesitate to call the poison control center or 911 emergency number to get immediate help. Whether an overdose was accidental or intentional, becoming aware of these symptoms may safe a person’s life. Some known symptoms of an overdose include:

  • Extreme drowsiness
  • Poor coordination
  • Confusion
  • Slowed reflexes
  • Muscle weakness
  • Fainting
  • Coma

Stomach pumping may be necessary, and careful monitoring of vital signs including blood pressure, and breathing. An overdose can be avoided if the medication is taken as directed by a doctor. If a loved one is using it without a prescription, or abusing it by taking more than necessary, they may of become addicted to Klonopin. Watch out for signs of addiction, and if necessary-seek treatment to avoid possible overdose.

What Signs Should I Look for If I Suspect My Loved One is Addicted to Klonopin?

Like many other drugs that are addictive, Klonopin can lead to an overdose if a user takes too much. Some signs that may show up if they have become addicted can include:

  • Slurred speech
  • Aggressive behavior
  • Drowsiness
  • Panic attacks
  • No longer interested in family activities
  • Obsessive about getting more Klonopin

The signs and symptoms of an addiction to Klonopin can be similar to other drugs, which includes drug-seeking behavior regardless of the negative consequences they may face afterwards. The more aware you become of these signs, the better chances to avoid any Klonopin overdose treatment that may become immediately necessary if large amounts are taken.